# SDR DLL10950531

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ALL AFT SMOKE DETECTORS SOUNDED WITH HAZE IN CABIN OF AIRCRAFT.  HAZE APPEARED AFTER THROTTLES PULLED TO IDLE AT TOP OF DESCENT.  IRRITATING FUMES IN AFT.  CHECKED OPERATION OF ALL PACKS, COULD NOT DUPLICATED, RETURNED TO SERVICE.
